MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On february 11th, the user contacted dario to report inconsistent blood glucose (bg) readings.The user reported receiving bg readings from her dario meter that were significantly different than her other glucometer.
 
Additional Manufacturer Narrative
A replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the above was received, an attempt to follow up with the user was made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD.
innovations ltd.
5 tarshish st
north industrial park, caesarea 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st.
north industrial park
caesarea, 30798-2
MDR Report Key21562873
Report Number3010606081-2025-00009
Device Sequence Number9170485
Product Code NBW
UDI-Device Identifier00850065006390
UDI-Public850065006390
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale